A generalization of the operation of translation and infinite hypercomplex systems. III
Matematičeskij sbornik, Tome 59 (1945) no. 2, pp. 163-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS_1945__59_2_a1,
author = {{\CYRB}.{\CYRM}. {\CYRL}{\cyre}{\cyrv}{\cyri}{\cyrt}{\cyra}{\cyrn}},
title = {A generalization of the operation of translation and infinite hypercomplex systems. {III}},
journal = {Matemati\v{c}eskij sbornik},
pages = {163--192},
year = {1945},
volume = {59},
number = {2},
zbl = {0063.03525},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS_1945__59_2_a1/}
}
Б.М. Левитан. A generalization of the operation of translation and infinite hypercomplex systems. III. Matematičeskij sbornik, Tome 59 (1945) no. 2, pp. 163-192. http://geodesic.mathdoc.fr/item/MS_1945__59_2_a1/